How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now

i had a dental extraction on 14 Feb 2014, at which point the

Resolved Question:

i had a dental extraction on 14 Feb 2014, at which point the dentist commenced me on metronidazole 400gs twice daily for 5 days and voltarol retard which I have stopped as I have no pain. Since commencing the antibiotics i have noticed my urine is very dark in colour but usual volume no odour pain on peeing, is this a side effect of the metronidazole? please can you advise
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Robert replied 3 years ago.
Hello,
Dear customer

Welcome to justanswer.com and thank you for your question.
I can understand your concern due to dark urine.
I will do whatever I can to help answer your questions:

Yes,dark urine is a side effect of metronidazole which your dentist has prescribed.

Metronidazole (flagyl) may cause dark urine in some patients. This is temporary and will go away when you will stop taking this medicine after 5 days as prescribed.

This side effect won't cause any problems,so I advise you to take metronidazole 400 mg twice daily for 5 days as prescribed.

Hope this helped.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you XXXXX
Dr. Robert





Dr. Robert and other Medical Specialists are ready to help you
Customer: replied 3 years ago.
Many thanks Dr Robert for your speedy response and assistance, i feel greatly reassured. I have rated my experience as requested and and take this opportunity to wish you a pleasant weekend

Catherine
Expert:  Dr. Robert replied 3 years ago.
Dear customer
Thank you for the so kind words of appreciation.

Thank you for using just answer website.Please feel free to come back if you have any health related issues.

Kind Regards,
Dr. Robert